MathSciNet Relay Station
MathSciNet bibliographic data
MR1119958 (92e:35108) 35L65 (35L67 76L05 76W05)
Freistühler, Heinrich Linear degeneracy and shock waves. Math. Z. 207 (1991), no. 4, 583–596.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement